# SDR SWAA2024061300441

- Difficulty date: June 10, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N8559Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63584
- Aircraft time: 21,021 hours, 10,667 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Fwd Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROVO REPORTED FWD SERV DOOR SLIDE GIRT BAR FELL OUT OF HOLDER(BRACKET)<[01] CHECKED FWD SERV DOOR SLIDE GIRT BAR REF AMM 25-66-02. OK FOR SERVICE.
